# SDR SWAA2022020428019

- Difficulty date: December 1, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 36,290 hours, 17,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Down
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB FWD NET TIE DOWN PLATE IS CRACKED / REMOVED ACB NET TIE DOWN PLATE IAW SRM 51-40-02-0G. 88952U 12/5/17 LEAD 59 05DEC17. INSTALLED NEW ACB FWD NET TIE DOWN IAW DWG #453A2611; SRM 51-40-02-0G-0; AIPC 25-52-10-02. 88952U 12/27/17
